# SDR AALA20090317TUL20

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923406503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 886 LONGERON 18L.  INSTALLED SERVICEABLE FRAME PER SRM 51-01.
